# SDR AALA20150108006

- Difficulty date: January 8, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 68,376 hours, 35,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS AT STATION 339 ABOVE & BELOW L 24L.  INSTALLED DOUBLER IAW SRM 53-04-02 FIG 2 SHEET 2.
